advertisement

Depression

Question
Posted by: CRAIG NORRIS | 2019/06/21

Q.

NO PROBLEM REALLY

JUST WANT TO KNOW IF THERE ARE ANY DANGERS IN STOPPING MY CYNGEM 60MG MEDICATION, IF I STOP TAKING THEM. BEEN ON THEM FOR 4 MONTHS

Expert's Reply

A.

Depression expert
- 2019/06/22

Hello Craig,
Cymgen is the antidepressant Cymbalta / Duloxetine.  Like most antidepressants,  it is not wise to stop it abruptly, or this can result in withdrawal symptoms like dizziness, nausea, headache, sleep disturbance, and so on. It's not usually considered dangerous but can be very unpleasant.
It's best to discuss this with your doctor, who will know more relevant details of your situation : both to check whether it's a good idea to stop them right now ( if one stops too soon, even if one is feeling OK, there's a significant risk of the depression returning ) and to work out a suitable plan for stopping the drug gradually, and with minimal problems.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.